Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 28, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Apr 26, 2011, 5:14 PM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 5:14 PM EDT (21:14 UTC)
- Expired
- Apr 26, 2011, 6:15 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA
The radar
The State College radar (KCCX), 23 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:15 PM EDT | TSTM WND DMG | Lock Haven, PA | TREES AND WIRES DOWN. WOMAN TRAPPED IN CAR SURROUNDED BY LIVE WIRES |
| Apr 26, 6:15 PM EDT | HAIL 1.75 | Lock Haven, PA | GOLF BALL HAIL |
| Apr 26, 6:15 PM EDT | HAIL 2 | Lock Haven, PA | SILVER DOLLAR SIZE HAIL |
| Apr 26, 6:20 PM EDT | HAIL 2 | Lock Haven, PA | SILVER DOLLAR SIZE HAIL |
| Apr 26, 6:25 PM EDT | HAIL 1 | 3 E Lock Haven, PA | CARS DAMAGED ON RTE 220 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
027
WUUS51 KCTP 262114
SVRCTP
PAC027-035-262215-
/O.NEW.KCTP.SV.W.0028.110426T2114Z-110426T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 615 PM EDT
* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR PORT MATILDA...MOVING
NORTHEAST AT 40 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PARK FOREST AROUND 515 PM EDT...
BELLEFONTE AND MILESBURG AROUND 530 PM EDT...
ZION AROUND 540 PM EDT...
BALD EAGLE STATE PARK AROUND 545 PM EDT...
REBERSBURG AROUND 550 PM EDT...
LAMAR AROUND 555 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 150 AND 186...I-99 BETWEEN MILE MARKERS 58
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL...ONE INCH IN DIAMETER WAS REPORTED AT 450 PM IN TYRONE BY AN
ACCU WEATHER METEOROLOGIST. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
ALSO..DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS
STORM NEAR PORT MATILDA. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
COULD DEVELOP AS THE CIRCULATION CENTER TRACKS NORTHEAST NEAR ROUTE
220. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM ON THE LOWEST FLOOR.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4129 7752 4101 7726 4089 7761 4074 7801
4075 7809 4083 7816
TIME...MOT...LOC 2110Z 236DEG 35KT 4081 7799
$$
FORECASTER: LAMBERT/ LA CORTE1 follow-up statement
888
WWUS51 KCTP 262143
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
543 PM EDT TUE APR 26 2011
PAC027-035-262215-
/O.CON.KCTP.SV.W.0028.000000T0000Z-110426T2215Z/
CENTRE PA-CLINTON PA-
543 PM EDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN CLINTON AND CENTRAL CENTRE COUNTIES...
AT 539 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BELLEFONTE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HOWARD AROUND 545 PM EDT...
BALD EAGLE STATE PARK AROUND 550 PM EDT...
LAMAR AND BEECH CREEK AROUND 555 PM EDT...
MACKEYVILLE AND MILL HALL AROUND 605 PM EDT...
DUNNSTOWN AND LOCK HAVEN AROUND 610 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 152 AND 185...I-99 BETWEEN MILE MARKERS 78
AND 85.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...
ALTERNATE ROUTE 220...STATE ROAD 26...STATE ROAD 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
QUARTER SIZE HAIL WAS REPORTED FROM THIS SEVERE THUNDERSTORM BY AN
ACCU WEATHER METEOROLOGIST IN TYRONE AT 450 PM EDT. IF YOU ARE IN
THE PATH OF THE STORM...SEEK SHELTER IN A STURDY BUILDING AND AWAY
FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL PENNSYLVANIA.
&&
LAT...LON 4085 7778 4089 7788 4094 7789 4103 7784
4128 7752 4101 7726 4089 7761
TIME...MOT...LOC 2140Z 237DEG 35KT 4095 7772
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:46 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 26, 3:46 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 346 PM EDT TUE APR 26 2011 .SYNOPSIS... THE FLOW ABOUT A LARGE RIDGE OFF THE EAST COAST CONTINUES TO PUMP WARM MOIST UNSTABLE AIR INTO THE REGION. THIS WILL PRODUCE THUNDERSTORM THIS AFTERNOON AND AGAIN ON WEDNESDAY. AN ADVANCING FRONT SHOULD MAKE FOR MORE WIDESPREAD RAIN AND THUNDER WEDNESDAY. DRIER AIR LATE THURSDAY INTO SATURDAY SUGGESTS COOLER AND DRIER WEATHER UNIT THE NEXT FRONTAL SYSTEM LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... THE LINE OF SHOWERS AND STORMS HAS SLOWLY WORKED ITS WAY INTO CENTRAL PA...SHOWERS CONTINUE TO DEVELOP AND MOVE NNE UP THIS FEATURE. RADAR SUGGESTS SHORT-LIVED HEAVY RAINFALL. THE FIRST SEVERE STORM OF THE DAY DEVELOPED IN WESTERN PA. A WATCH WILL BE IN EFFECT FOR SEVERE THUNDERSTORMS. THESE WILL MOVE IN LATER THIS AFTERNOON AND EVENING. MONITORING THE DEVELOPMENT AND POTENTIAL DEVELOPMENT OF THESE STORMS TO THE WEST OVER OHIO. MOST OF EXTREME SE PA WILL NOT LIKELY BE IMPACTED BY THESE STORMS THIS AFTERNOON AND EVENING. && .SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY/... SHOWERS AND STORMS SHOULD DIMINISH THIS EVENING BEFORE MIDNIGHT. THE SEVERE THUNDERSTORM WATCH IS SET TO EXPIRE AROUND 8 PM. SHOWERS WILL DIMINISH OVER NIGHT AND PATCHY FOG IS LIKELY ESPECIALLY IN VALLEY LOCATIONS. ANOTHER UNSEASONABLY WARM NIGHT. WEDNESDAY WILL BE ANOTHER WARM DAY WITH AN INCREASED RISK OF SHOWERS AND THUNDERSTORMS. A FRONTAL SYSTEM IS APPROACHING FROM THE WEST. AHEAD OF THIS A SURGE OF HIGH PW AIR...RELATIVELY HIGH CAPE AND A STRONG SOUTHERLY JET COULD TRIGGER STRONG TO SEVERE THUNDERSTORMS OVER THE REGION. THESE STORMS ARE MOST LIKELY IN THE WEST EARLY WEDNESDAY AFTERNOON AND WILL MARCH...MOST LIKELY...IN A NORTH-SOUTH LINE...EASTWARD ACROSS THE STATE. COULD BE ONE OF THE BIGGEST SEVERE WEATHER DAYS OF THE SEASON TO-DATE OVER WESTERN PA SHOULD THINGS FIRE BEFORE SUNSET. SHOWERS SHOULD DIMINISH OVERNIGHT FROM WEST TO EAST. FRONTAL TIMING IMPLIES WEATHER SHOULD BE IMPROVING AS DRIER AIR MOVES INTO THE REGION THURSDAY INTO THURSDAY AFTERNOON. PW VALUES DROP BELOW NORMAL ON THURSDAY AFTERNOON BEHIND THE FRONTAL SYSTEM. BUT THERE IS A GOOD CHANCE OF LINGERING SHOWERS AND THUNDERSTORMS ESPECIALLY OVER CENTRAL AND EASTERN SECTIONS UNTIL ABOUT MIDDAY THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LATEST MODELS AND ENSEMBLES CONTINUE TO DISPLAY DECENT AGREEMENT WITH THE LARGE SCALE PATTERN THIS PERIOD. THE LEADING H5 TROUGH IS FCST TO DEPART FROM NERN STATES BY SATURDAY...WITH UPPER RIDGING BUILDING EWD FROM THE MIDWEST EARLY IN THE WEEKEND. THE MARGINALLY COLD AIR ALOFT/BELOW NORMAL H7 HEIGHTS AND CYC/NWLY FLOW IN ASSOCIATION WITH THE PASSING TROUGH SUGGESTS ISOLD TO SCT INSTABILITY TYPE SHOWERS ON FRI /GIVEN THE TIME OF YEAR/. TEMPERATURES SHOULD AVG A FEW TO SEVERAL DEGREES BELOW NORMAL ON FRIDAY /LOW 50S NW TO LOW 60S SE/. THERE IS HIGH CONFIDENCE OF FAIR/DRY WEATHER ON SATURDAY...AS A NARROW HIGH PRES RIDGE AXIS SLIDES EWD OVR CENTRAL PA. ANOTHER TROUGH REACHING THE WRN STATES LATE IN THE SHORT RANGE PERIOD WILL MAKE GRADUAL EWD PROGRESS ACROSS THE CONUS THROUGH THE REMAINDER OF THE MEDIUM RANGE. DIFFERENCES AMONG THE GUIDANCE WITH THIS SYSTEM INVOLVE TIMING AND DEPTH/AMPLITUDE...ESPECIALLY BEYOND F120...WITH THE ECMWF/ECENS BECOMING SLOWER AND MORE AMPLIFIED THAN THE GFS/GEFS. THE FAST GFS/SLOW ECMWF SOLN SPREAD IS QUITE TYPICAL AT THESE RANGES. THE 26/12 ECMWF IS CONSISTENT WITH ITS PAST 2-3 RUNS...CLOSING OFF AN UPPER LOW THAT WOULD SIGNIFICANTLY SLOW THE PROGRESS OF THE TROUGH. CLIMATOLOGY IS IN THE FAVOR OF A SLOWER/CUTOFF SOLUTION...AS THIS IS NOW THE CLIMATOLOGICAL MAX FOR CLOSED LOW FORMATION IN THE WESTERN ATLANTIC. OVER THE PAST DAY THE RELATIVE SPREAD HAS NOT CHANGED TOO MUCH WITH THE PRIMARY OCCLD LOW PRES SYSTEM CROSSING THE NRN TIER CONUS...WITH TRAILING FRONTS PUSHING EWD THROUGH THE GRT LKS INTO THE UPPER OH VLY SUN-MON. THE GFS/GEFS MEAN CONTINUE TO SHOW SOMEWHAT LESS SOUTHWESTWARD ELONGATION WITH THE OVERALL TROUGH VERSUS THE ECMWF AND MOST OTHER SOLUTIONS...THOUGH THE GEFS MEMBERS HAVE SLOWED A BIT FROM 24 HRS AGO. ALTHOUGH UKMET/CMC RUNS ALSO SHOW SOME HINTS TOWARD THE GFS IDEA...FAST BIASES AND A SLOWER DOWNSTREAM PREFERENCE FAVOR LEANING SLOWER THAN THE GFS AT THIS TIME. THIS COULD KEEP COOL AIR WEDGED IN OVR THE REGION WITH DEPARTING NEW ENGLAND HIGH PRESSURE AND WARM FRONT SHIFTING NEWD ALONG THE APPALACHIANS ON MON/DY6. THIS IS HIGHLY DEPENDENT ON THE ORIENTATION/STRENGTH OF THE SYSTEM OVER THE WESTERN ATLANTIC. FOR NOW...SUN-MON LOOK TO BE THE BEST OPPORTUNITY FOR RNFL..WITH THE AFOREMENTIONED FRONTAL SYSTEM PUSHING E OF PA BY TUESDAY. HOWEVER IF THE ECMWF SOLN VERIFIES...THE PATTERN WILL STAY VERY UNSETTLED THROUGH MUCH OF NEXT WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE STATE IN A NORTH- SOUTH LINE THIS AFTERNOON AND EVENING. CHECK RADAR BEFORE FLYING AS SOME STORMS COULD REACH SEVERE CRITERIA. A LINE OVER OHIO WILL LIKELY IMPACT OUR REGION LATER THIS EVENING. MOST AREAS WILL BE VFR TODAY...OUTSIDE OF SHOWERS AND THUNDERSTORMS WHERE MVFR AND GUSTY WINDS ARE LIKELY. SHOWERS AND THUNDERSTORMS WILL DIMINISH. MAINLY VFR AND MVFR WITH PATCHY FOG AFTER MIDNIGHT. FOG SHOULD BURN OFF BEFORE 9 AM WEDNESDAY. SHOWERS AND THUNDERSTORMS MORE WIDESPREAD WEDNESDAY. AREAS MVFR IN SHOWERS AND STORMS WITH GUSTY WINDS. THINGS SHOULD IMPROVE MARKEDLY THURSDAY INTO SATURDAY WITH MAINLY VFR. OUTLOOK... WED...AM LOW CIGS POSS EAST. SCT PM TSRA POSS...IMPACTS LIKELY. THU...AM TSRA IMPACTS LIKELY...IMPROVING AS THE DAY GOES ON TO VFR. FRI-SAT...NO SIG WX EXPECTED MAINLY VFR. SUN...VFR WITH INCREASED CHANCE AFTERNOON SHOWERS. && .CLIMATE... HARRISBURG RAINFALL TO DATE IS 7.91. THIS MAKES IT THE SECOND WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A GOOD SHOT AT THE RECORD. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM/DANGELO NEAR TERM...GRUMM SHORT TERM...GRUMM LONG TERM...STEINBUGL AVIATION...GRUMM CLIMATE...LA CORTE
Hazardous weather outlook, Apr 26, 1:53 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 153 PM EDT TUE APR 26 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>058-063-064-271800- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-CUMBERLAND-ADAMS- 153 PM EDT TUE APR 26 2011 ...SEVERE THUNDERSTORM WATCH 213 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. PAZ059-065-066-271800- LEBANON-YORK-LANCASTER- 153 PM EDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL MOST LIKELY DEVELOP ALONG THE RIDGES FIRST AND MOVE TO THE NORTHEAST. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE GREATEST THREATS. DUE TO RECENT RAINFALL...THE POTENTIAL EXISTS ACROSS THE NORTHERN HALF OF OUR REGION FOR LOCALIZED FLASH FLOODING FROM ANY THUNDERSTORMS WHICH DEVELOP THIS AFTERNOON AND LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS ALSO EXISTS FOR WEDNESDAY AFTERNOON INTO EARLY THURSDAY...AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 26, 4:09 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
04/26/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN ON FRANKSTOWN RD
&&
EVENT NUMBER CTP1100027
LA CORTESpecial weather statement, Apr 26, 4:19 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT TUE APR 26 2011
PAZ010-011-017-262115-
CAMERON PA-CLEARFIELD PA-ELK PA-
419 PM EDT TUE APR 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN
ELK...NORTHWESTERN CAMERON AND NORTHWESTERN CLEARFIELD COUNTIES
THROUGH 515 PM EDT...
AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TREASURE LAKE TO SYKESVILLE TO PUNXSUTAWNEY...MOVING NORTHEAST AT 30
MPH.
WIND GUSTS TO 50 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. THESE STORMS WILL BE NEAR TROUTVILLE AROUND 430
PM...ST. MARYS AROUND 450 PM...PENFIELD AROUND 500 PM...TRUMAN
AROUND 510 PM AND FORCE AROUND 520 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 107.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.
LAT...LON 4161 7834 4133 7833 4121 7846 4100 7880
4113 7881 4121 7876 4121 7872 4122 7872
4124 7874 4145 7855
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 4:21 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT TUE APR 26 2011
PAZ005-006-011-262100-
CAMERON PA-MCKEAN PA-POTTER PA-
421 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CAMERON...POTTER
AND SOUTHEASTERN MCKEAN COUNTIES...
AT 416 PM EDT...A STRONG THUNDERSTORM WAS NEAR SIZERVILLE...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR KEATING
SUMMIT AROUND 430 PM...COUDERSPORT AROUND 440 PM...OSWAYO AROUND 450
PM AND GENESEE AROUND 500 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.
LAT...LON 4201 7761 4197 7761 4145 7816 4158 7831
4201 7807
FORECASTER: EVANEGOSpecial weather statement, Apr 26, 4:22 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
422 PM EDT TUE APR 26 2011
PAZ006-011-012-017-018-037-262130-
CAMERON PA-CLEARFIELD PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
POTTER PA-TIOGA PA-
422 PM EDT TUE APR 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CLEARFIELD...
NORTHWESTERN CENTRE...NORTHWESTERN CLINTON...SOUTHEASTERN
CAMERON...SOUTHEASTERN POTTER AND SOUTHWESTERN TIOGA COUNTIES
THROUGH 530 PM EDT...
AT 416 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
DRIFTWOOD TO LECONTES MILLS TO OSCEOLA MILLS...MOVING NORTHEAST AT 35
MPH.
WIND GUSTS TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR PINE GLEN AROUND 440
PM...CROSS FORK AROUND 450 PM...OLE BULL STATE PARK AROUND 500
PM...WESTPORT AROUND 510 PM...RENOVO AROUND 520 PM AND HYNER AROUND
530 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 123 AND 140.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...STATE
ROAD 120...STATE ROAD 350.
LAT...LON 4172 7753 4154 7757 4154 7760 4146 7760
4144 7758 4123 7759 4084 7829 4113 7839
4124 7831 4123 7824 4129 7824
FORECASTER: LAMBERTSpecial weather statement, Apr 26, 4:32 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
432 PM EDT TUE APR 26 2011
PAZ037-041-042-262115-
NORTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
432 PM EDT TUE APR 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LYCOMING...
NORTHWESTERN SULLIVAN AND SOUTHEASTERN TIOGA COUNTIES...
AT 429 PM EDT...A STRONG THUNDERSTORM WAS NEAR TROUT RUN...MOVING
NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR RALSTON
AROUND 450 PM AND SHUNK AROUND 510 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...STATE ROAD
14.
LAT...LON 4173 7689 4170 7688 4160 7687 4157 7658
4134 7713 4154 7722
FORECASTER: EVANEGOLocal storm report, Apr 26, 4:57 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL TYRONE 40.68N 78.25W
04/26/2011 M1.00 INCH BLAIR PA TRAINED SPOTTER
QUARTER SIZED HAIL
&&
EVENT NUMBER CTP1100028
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:06 PM EDT | Special Weather Statement | CTP | Tioga | 24 min |
| Apr 25, 8:22 PM EDT | Special Weather Statement | CTP | Cambria | 38 min |
| Apr 25, 8:39 PM EDT | Special Weather Statement | CTP | Tioga | 21 min |
| Apr 25, 8:48 PM EDT | Special Weather Statement | CTP | Clearfield, Tioga | 42 min |
| Apr 25, 9:20 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 25 min |
| Apr 25, 9:50 PM EDT | Special Weather Statement | CTP | Clinton, Lycoming | 25 min |
| Apr 25, 10:07 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 23 min |
| Apr 25, 10:14 PM EDT | Special Weather Statement | CTP | Lycoming, Union | 31 min |
| Apr 25, 10:31 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan, Union | 29 min |
| Apr 25, 10:57 PM EDT | Special Weather Statement | CTP | Montour, Sullivan, Union | 33 min |
| Apr 25, 11:29 PM EDT | Special Weather Statement | CTP | Columbia, Montour | 31 min |
| Apr 26, 8:50 AM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Apr 26, 11:51 AM EDT | Special Weather Statement | CTP | McKean | 39 min |
| Apr 26, 1:44 PM EDT | Special Weather Statement | CTP | Centre | 46 min |
| Apr 26, 1:58 PM EDT | Special Weather Statement | CTP | Clinton | 62 min |
| Apr 26, 2:08 PM EDT | Special Weather Statement | CTP | Somerset | 52 min |
| Apr 26, 2:32 PM EDT | Special Weather Statement | CTP | Tioga | 58 min |
| Apr 26, 2:47 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Apr 26, 2:54 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 66 min |
| Apr 26, 3:04 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 56 min |
| Apr 26, 3:09 PM EDT | Special Weather Statement | CTP | Cambria | 81 min |
| Apr 26, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Somerset | 54 min |
| Apr 26, 3:28 PM EDT | Special Weather Statement | CTP | Lycoming | 77 min |
| Apr 26, 4:01 PM EDT | Special Weather Statement | CTP | Tioga | 29 min |
| Apr 26, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 65 min |
| Apr 26, 4:19 PM EDT | Special Weather Statement | CTP | Elk | 56 min |
| Apr 26, 4:21 PM EDT | Special Weather Statement | CTP | Potter | 39 min |
| Apr 26, 4:22 PM EDT | Special Weather Statement | CTP | Clinton | 68 min |
| Apr 26, 4:32 PM EDT | Special Weather Statement | CTP | Lycoming | 43 min |
| Apr 26, 4:40 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 35 min |
| Apr 26, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield, Somerset | 57 min |
| Apr 26, 5:03 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Potter, Tioga | 42 min |
| Apr 26, 5:25 PM EDT | Special Weather Statement | CTP | Somerset | 50 min |
| Apr 26, 5:49 PM EDT | Special Weather Statement | CTP | Cameron, Clearfield | 56 min |
| Apr 26, 5:58 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Centre, Clearfield | 47 min |
| Apr 26, 6:09 PM EDT | Special Weather Statement | CTP | Potter | 21 min |
| Apr 26, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming | 61 min |
| Apr 26, 6:21 PM EDT | Special Weather Statement | CTP | Blair | 39 min |
| Apr 26, 6:30 PM EDT | Special Weather Statement | CTP | Centre | 60 min |
| Apr 26, 6:32 PM EDT | Special Weather Statement | CTP | Tioga | 13 min |
| Apr 26, 6:36 PM EDT | Special Weather Statement | CTP | Bedford | 24 min |
| Apr 26, 6:39 PM EDT | Special Weather Statement | CTP | Clinton, Tioga | 66 min |
| Apr 26, 6:44 PM EDT | Areal Flood Advisory | CTP | Cameron, Centre, Clearfield, Clinton, Lycoming, McKean and 3 more | 3 hr |
| Apr 26, 6:58 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Juniata, Mifflin | 62 min |
| Apr 26, 7:11 PM EDT | Special Weather Statement | CTP | Bedford | 34 min |
| Apr 26, 7:12 PM EDT | Flash Flood Warning | CTP | Clinton, Lycoming, Potter, Tioga | 3 hr |
| Apr 26, 7:20 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 55 min |
| Apr 26, 7:27 PM EDT | Special Weather Statement | CTP | Clinton | 33 min |
| Apr 26, 7:38 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin, Snyder, Union | 67 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.